# SDR QXEA2021081700407

- Difficulty date: August 12, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 11,605 hours, 6,866 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091143
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKES WOULD NOT RELEASE WHILE HOLDING SHORT OF RUNWAY WITH ENGINES RUNNING. REMOVED FROM SERVICE. REMOVED AND REPLACED THE MAU 2 SLOT 16 BRAKE CONTROL MODULE IAW E175 AMM TASK 32-41-07. CHECKS GOOD. NO CAS FAULTS, TAXI TEST CHECKS GOOD. RETURNED TO SERVICE.
